Continuity corrections for integer-valued saddlepoint approximations

Thomas Fung, John Robinson*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

Continuity corrections do not always give a more accurate approximation in the tail area of integer-valued random variables. By studying the relative error, we can compare tail area approximation with and without continuity corrections.

Original languageEnglish
Pages (from-to)1465-1469
Number of pages5
JournalStatistics and Probability Letters
Volume76
Issue number14
DOIs
Publication statusPublished - 1 Aug 2006
Externally publishedYes

Fingerprint Dive into the research topics of 'Continuity corrections for integer-valued saddlepoint approximations'. Together they form a unique fingerprint.

Cite this